[Hyperphosphatemia and tetany following phosphate enema].
Аннотация
Two patients with renal failure presented postoperatively with marked hyperphosphatemia and symptomatic hypocalcemia. This phosphate intoxication was due to a commonly used phosphate-containing enema. An increase in phosphatemia was also seen in two other patients prospectively followed after receiving the same product. The phosphate increase depends upon the retention duration of the enema. The use of phosphate-containing enemas in patients with renal failure is not entirely risk-free.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.